# SDR ABXA201910316172

- Difficulty date: October 16, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 87,011 hours, 21,559 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300135
- Condition: Cracked
- Location: Bs 676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN OUTBOARD SURFACE OF STRINGER 25L AT FUSELAGE STATION 676+6. THE STRINGER WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
